# SDR CG8A20020003

- Difficulty date: February 9, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 53,110 hours, 29,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 100012703
- Part serial: 0530
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 707 FROM DEN TO TOL.  DURING CRUISE LEVEL, THE FORWARD LOWER CARGO COMPARTMENT FIRE LIGHT CAME ON.  APPROPRIATE CHECK LIST WERE ACCOMPLISHED AND FIRE WARNING LIGHT REMAINED ILLUMINATED.  NOTIFIED ATC OF THE FIRE WARNING LIGHT AND LANDED WITHOUT INCIDENT.  INSPECTED FORWARD CARGO PIT AND FOUND NO EVIDENCE OF FIRE.  REPLACED FIRE DETECTION CENTRAL CONTROL UNIT AND BATTERY AND PERFORMED SYSTEM OPERATIONAL CHECK IAW SECURAPLANE ST3000 MANUAL.  AIRCRAFT RETURNED TO SERVICE.
